# SDR AALA201902179003

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 56,934 hours, 27,231 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Part number: D3215303000400
- Part serial: 114RH
- Condition: Corroded
- Location: Rt Wing
- Part time: 56,931 hours, 27,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING, MAIN LANDING GEAR AFT PINTLE PIN. REPLACED PINTLE PIN PER TASK CARD 26T00032001.
